# SDR SWAA2022101157873

- Difficulty date: October 9, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 50,706 hours, 26,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: BN286667
- Condition: Inoperative
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LTS ON 6ABC; 9ABC; 12ABC; 8FED; MID CABIN EMERGENCY EXIT SIGN AND LH OVER WING EMER LT INOP / [01] REPLACED POWER SUPPLIES M1668 AND M2335 PER AMM 33-51-05. OPS CHK GOOD.
